# SDR USAA2008121092214

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 34,490 hours, 13,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Part number: D531122240005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C7-C3 BRIDGE - MAJOR REPAIR - GALVANIC CORROSION ON FRAME BRACKET AT FR 365, -Z240.  REPLACED FRAME BRACKET AT FR 365, -Z240 IAW SRM 53-11-14.  UPON FURTHER EVALUATION, FOUND DISCREPANCY TO BE LEVEL 2 CORROSION.
